# SDR AALA2019120439009

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 63,351 hours, 16,770 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 4411111X
- Condition: Broken
- Location: Throttle Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RIGHT THROTTLE STICKS AT MID POSITION. NEED TO FORCE IT PAST MID POSITION TO SET THRUST. MAINTENANCE FOUND RIGHT ENGINE THROTTLE CONTROL BOX HAS BROKEN SHIELD, BLENDED EDGE OF BRACKET, REINSTALLED RIVETS AND VERIFIED THROTTLE OPERATION IAW EA 300983.
